# SDR USAA2013051300021

- Difficulty date: April 25, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361073200100
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - TOP LAYER MISSING FROM FLOOR PANEL 212CF BETWEEN FR5 TO FR7 & BETWEEN Y254 TO -Y254.  REPLACED FLOOR PANEL 212CF IAW A320 SRM 53-12-00, PAR. 5F, FIG 206 & IRM 9701 REV G.
